# SDR YENA2024021900286

- Difficulty date: February 18, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271N
- Aircraft serial: 11513
- Aircraft time: 1,543 hours, 225 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Detector Loop
- Part number: 1002008051C
- Part serial: CAB6549
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 1,655 hours, 239 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1408, (ETOPS) 'CLASS II MX MSG AIR BLEED ( 36-00-00-C CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY FAULT(S) INDICATED BY AIR BLEED ); REMOVED AND REPLACED ENG #1 PYLON BLEEP LOOP B (101HF1) IAW AMM 36-22-15. OPS CHECK OK. MX-4 UPDATED. PLACARD REMOVED.
